# SDR AU970373

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502H
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Eng Comp
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE NO2 BEARING SUSPECT FAILED - METAL CONTAMINATION OF OIL SYSTEM
